Alert archive / Georgia / Severe Thunderstorm Warnings in 2007

Severe Thunderstorm Warning 74, NWS Charleston, SC

June 11, 2007Chatham County, Georgia

NWS Charleston, SC issued this severe thunderstorm warning at Jun 11, 2007, 11:19 PM EDT for Chatham County, Georgia. It was in force for 56 min. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 11, 2007, 11:19 PM EDT (03:19 UTC)
Expired
Jun 12, 2007, 12:15 AM EDT
In force
56 min
Issued by
NWS Charleston, SC
Area
Counties, with a storm outline in the text

County Chatham County, GA

The radar

The Charleston,SC radar (KCLX), 62 km from the middle of the area, began a volume at 03:22 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 11, 11:27 PM EDTTSTM WND DMG1 Wsw Port Wentworth, GA20 X 20 FOOT STORAGE BUILDING DESTROYED AT SAVANNAH INTERNATIONAL AIRPORT. 2 LARGE TREES ALSO REPORTED DOWN.
Jun 11, 11:35 PM EDTTSTM WND DMGSavannah, GASEVERAL TREES AND LARGE TREE LIMBS REPORTED DOWN.
Jun 11, 11:45 PM EDTTSTM WND DMGWilmington Island, GALOCAL TV STATION REPORTED POWERLINES AND TWO TREES DOWN.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 8 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 11, 1:31 PM EDTSevere Thunderstorm WatchSPC10 hr

The nearest sounding before it

Charleston AFB, SC (KCHS), launched 00:00Z, 3.3 hours before the alert went out and 141 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Charleston AFB, SC at 00:00Z on 2007-06-12Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 517 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Charleston AFB, SC at 00:00Z on 2007-06-12The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 42 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
517 J/kg
Mixed-layer CIN
-58 J/kg
Mixed-layer LCL
917 m above ground
0-6 km bulk shear
40 kt
0-1 km storm-relative helicity
42 m²/s²
0-3 km storm-relative helicity
91 m²/s²
Significant tornado parameter
0.1
Supercell composite
0.9

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS52 KCHS 120318
SVRCHS
GAC051-120415-
/O.NEW.KCHS.SV.W.0074.070612T0319Z-070612T0415Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE CHARLESTON SC
1119 PM EDT MON JUN 11 2007

THE NATIONAL WEATHER SERVICE IN CHARLESTON HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  CHATHAM COUNTY IN SOUTHEAST GEORGIA...

* UNTIL 1215 AM EDT

* AT 1113 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS 
  IN EXCESS OF 60 MPH. THESE STORMS WERE LOCATED FROM POOLER TO
  PORT WENTWORTH...MOVING SOUTHEAST AT 20 MPH.

* SOME LOCATIONS IN OR NEAR THE PATH OF THE STORM INCLUDE...
  BLOOMINGDALE...MEINHARD...
  POOLER...PORT WENTWORTH...
  GARDEN CITY...
  BURROUGHS...
  SAVANNAH...

THIS IS A DANGEROUS THUNDERSTORM...TAKE COVER NOW. SEVERE 
THUNDERSTORM WINDS CAN BE AS DESTRUCTIVE AS A TORNADO. ABANDON MOBILE
HOMES AND VEHICLES FOR MORE SUBSTANTIAL SHELTER. MOVE TO AN INTERIOR 
ROOM ON THE LOWEST FLOOR AND AVOID WINDOWS.

TO REPORT SEVERE WEATHER ONLY...PLEASE CONTACT THE NATIONAL WEATHER
SERVICE IN CHARLESTON TOLL FREE AT 1-888-383-2024.

LAT...LON 3210 8137 3222 8122 3223 8117 3223 8115
      3220 8112 3211 8112 3210 8111 3204 8092
      3196 8107 3191 8124

$$
4 follow-up statements
000 
WWUS52 KCHS 120334
SVSCHS

BULLETIN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON SC
1131 PM EDT MON JUN 11 2007

GAC051-120415-
/O.CON.KCHS.SV.W.0074.000000T0000Z-070612T0415Z/
CHATHAM GA-
1131 PM EDT MON JUN 11 2007

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1215 AM EDT
FOR CHATHAM COUNTY...

AT 1127 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A CLUSTER OF SEVERE THUNDERSTORMS ACROSS CENTRAL AND
NORTHERN CHATHAM COUNTY. THE MOST DANGEROUS STORMS WERE LOCATED
BETWEEN GARDEN CITY AND SILK HOPE. ALL STORMS ARE MOVING
SOUTHEAST AT 25 MPH. DESTRUCTIVE WINDS IN EXCESS OF 70 MPH AND PENNY 
SIZE HAIL CAN BE EXPECTED THROUGHOUT MUCH OF THE SAVANNAH METRO AREA 
AND SURROUNDING COMMUNITIES.

THESE ARE EXTREMELY DANGEROUS STORMS. FOR YOUR PROTECTION MOVE TO 
AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME OR BUSINESS. THIS 
STORM HAS THE POTENTIAL TO CAUSE SERIOUS INJURY AND SIGNIFICANT 
DAMAGE TO PROPERTY.

TO REPORT SEVERE WEATHER ONLY...PLEASE CONTACT THE NATIONAL WEATHER
SERVICE IN CHARLESTON TOLL FREE AT 1-888-383-2024 OR EMAIL YOUR
REPORTS TO CHS.SKYWARN@NOAA.GOV.

LAT...LON 3210 8137 3222 8122 3223 8117 3223 8115
      3220 8112 3211 8112 3210 8111 3204 8092
      3196 8107 3191 8124

$$
000 
WWUS52 KCHS 120348
SVSCHS

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON SC
1147 PM EDT MON JUN 11 2007

GAC051-120415-
/O.CON.KCHS.SV.W.0074.000000T0000Z-070612T0415Z/
CHATHAM GA-
1147 PM EDT MON JUN 11 2007

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1215 AM EDT
FOR CHATHAM COUNTY...

AT 1147 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING
WINDS IN EXCESS OF 60 MPH.  THESE STORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 7 MILES EAST OF SAVANNAH TO 7 MILES EAST OF RICHMOND 
HILL...MOVING EAST SOUTHEAST AT 20 MPH.

SOME LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...GARDEN
CITY...ISLE OF HOPE...PORT WENTWORTH...RIVERSIDE...SANDFLY...
SAVANNAH...THUNDERBOLT...VERNONBURG...WHITE BLUFF...WILMINGTON ISLAND...
TYBEE ISLAND...WILMINGTON ISLAND...SKIDAWAY ISLAND AND WINDSOR FOREST.

IF YOU ARE IN OR NEAR THE PATH OF THIS STORM...TAKE COVER NOW.
ABANDON MOBILE HOMES AND VEHICLES. MOVE TO AN INTERIOR ROOM OR
HALLWAY ON THE LOWEST FLOOR. AVOID WINDOWS.

TO REPORT SEVERE WEATHER ONLY...PLEASE CONTACT THE NATIONAL WEATHER
SERVICE IN CHARLESTON TOLL FREE AT 1-888-383-2024 OR EMAIL YOUR
REPORTS TO CHS.SKYWARN@NOAA.GOV.

LAT...LON 3213 8122 3220 8112 3210 8112 3204 8093
      3203 8093 3194 8110 3195 8112 3192 8120
      3193 8121 3191 8123

$$
000 
WWUS52 KCHS 120405
SVSCHS

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON SC
1204 AM EDT TUE JUN 12 2007

GAC051-120415-
/O.CON.KCHS.SV.W.0074.000000T0000Z-070612T0415Z/
CHATHAM GA-
1204 AM EDT TUE JUN 12 2007

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1215 AM EDT
FOR CHATHAM COUNTY...

AT 1201 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING
WINDS IN EXCESS OF 60 MPH.  THESE STORMS WERE LOCATED ALONG A LINE
EXTENDING FROM TYBEE ISLAND TO SKIDAWAY ISLAND...MOVING SOUTHEAST 
AT 20 MPH.

SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE...
TYBEE ISLAND...WILMINGTON ISLAND...SKIDAWAY ISLAND...

TO REPORT SEVERE WEATHER ONLY...PLEASE CONTACT THE NATIONAL WEATHER
SERVICE IN CHARLESTON TOLL FREE AT 1-888-383-2024 OR EMAIL YOUR
REPORTS TO CHS.SKYWARN@NOAA.GOV.

LAT...LON 3192 8120 3193 8121 3191 8123 3197 8119
      3202 8111 3206 8101 3203 8093 3194 8110
      3195 8112

$$
000 
WWUS52 KCHS 120413
SVSCHS

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON SC
1213 AM EDT TUE JUN 12 2007

GAC051-120423-
/O.EXP.KCHS.SV.W.0074.000000T0000Z-070612T0415Z/
CHATHAM GA-
1213 AM EDT TUE JUN 12 2007

...THE SEVERE THUNDERSTORM WARNING FOR CHATHAM COUNTY WILL EXPIRE AT
1215 AM EDT...

AT 1211 AM EDT...RADAR INDICATED THAT THE THUNDERSTORM WHICH PROMPTED
THE WARNING HAD WEAKENED...THUS THE SEVERE THUNDERSTORM WARNING HAS
BEEN ALLOWED TO EXPIRE. HOWEVER...STRONG THUNDERSTORMS MOVING
ALONG THE COAST TOWARD OSSABAW ISLAND MAY PRODUCE WIND GUSTS UP TO
45 MPH THROUGH 1245 AM.

TO REPORT SEVERE WEATHER ONLY...PLEASE CONTACT THE NATIONAL WEATHER
SERVICE IN CHARLESTON TOLL FREE AT 1-888-383-2024 OR EMAIL YOUR
REPORTS TO CHS.SKYWARN@NOAA.GOV.

LAT...LON 3192 8120 3193 8121 3191 8123 3197 8119
      3202 8111 3206 8101 3203 8093 3194 8110
      3195 8112

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Charleston, SC wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 11, 10:13 PM EDT, 1 hour 6 minutes earlier.

Area forecast discussion, Jun 11, 10:13 PM EDT, 1 hour 6 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CHARLESTON SC
1013 PM EDT MON JUN 11 2007

.SYNOPSIS...
A WEAK FRONTAL BOUNDARY WILL REMAIN JUST S OF THE AREA THROUGH TUE
MORNING WHILE HIGH PRES OVER THE GREAT LAKES SLOWLY MOVES S. A
SERIES OF UPPER LEVEL DISTURBANCES WILL SWING ACROSS THE AREA
THROUGH THU FROM THE NW WHICH WILL BRING AN INCREASING CHANCE OF
SHOWERS AND THUNDERSTORMS THROUGH THE MIDDLE OF THE WEEK. DRIER
CONDITIONS WITH TEMPERATURES NEAR NORMAL ARE EXPECTED FOR THE END
OF THE WEEK AS THE NORTHERN HIGH PRESSURE MOVES INTO THE
SOUTHEAST.

&&

.NEAR TERM /UNTIL 6 AM TUESDAY MORNING/...
HAVE EXTENDED THE SEVERE THUNDERSTORM WATCH 380 UNTIL MIDNIGHT FOR
MOST OF THE CWA EXCLUDING CHARLESTON...BERKELEY...AND DORCHESTER
COUNTIES WHERE THE BEST STABILITY REMAINS. ONGOING SEVERE STORMS
SOUTH OF THE SAVANNAH RIVER WILL RACE TOWARD THE COASTAL WATERS BY
MIDNIGHT AT WHICH TIME THE WATCH SHOULD BE ABLE TO EXPIRE.

&&

.SHORT TERM /6 AM TUESDAY MORNING THROUGH TUESDAY NIGHT/...
WITH THE MIDLVL SHORTWAVES AND CONTINUED STRONG JETTING AROUND THE
DEEP UPR LVL LOW OFF THE NEW ENGLAND COAST STILL IMPACTING THIS
AREA...TUE MAY ALSO SEE SCT SHWRS/TSTMS BUT TIMING WILL NOT BE
LIMITED TO THE AFTN HOURS. HIGHLY UNSTABLE ENVIRONMENT WITH
CONTINUED HIGH DEWPOINTS AND MILD TEMPS WILL COMBINE WITH THE
DYNAMICS TO CREATE MULTICELLUAR STORMS. HAVE MAINTAINED LIKELY
POPS S AND HIGH CHC POPS N TO ACCOUNT FOR THE DISTRIBUTION AS SE
GA AGAIN LOOKS LIKE THE FOCAL POINT. SLIGHT CHC FOR SEVERE STORMS
IS ALSO PRESENT FOR VIRTUALLY THE SAME REASONING AS TDA. MAX
TEMPS WILL ALSO BE A BIT LOWER DUE TO THE INCREASED CLOUD
COVER...ONLY REACHING THE LOW TO MID 80S.

PRECIP COVERAGE SHOULD SLOWLY WANE TMRW NIGHT INTO EARLY WED MRNG
BUT WILL STILL KEEP CHC POPS GOING. MIN TEMPS WILL REMAIN MILD...
IN THE MID 60S.

&&

.LONG TERM /WEDNESDAY THROUGH MONDAY/...
12Z GUIDANCE HAS CONVERGED ON A SOLUTION FEATURING THE UPPER TROUGH
PRESSING S THEN SE OVER THE SE US...SUPPORTING SFC CYCLOGENESIS
EAST OF THE CENTRAL FL PENINSULA WED THROUGH THU. WHILE AT LEAST
ISOLD TO SCT TSTMS SHOULD STILL OCCUR ANYWHERE ACROSS THE FORECAST
AREA UNDER THE UPPER TROUGH...JUSTIFYING CONTINUED SLIGHT CHC TO CHC
POPS...ACCOUNTING FOR DIURNAL TRENDS WED AND THU...THE FORECAST
POSITION OF THE SURFACE LOW AND SYNOPTIC ASCENT PROVIDED BY THE
UPPER TROUGH ALREADY JUSTIFY HIGHER POPS ACROSS THE OUTER
WATERS...AND HIGHER POPS MAY EVENTUALLY BE NEEDED FOR OTHER
AREAS...ESPECIALLY COASTAL SE GA AND EVEN SC NEARSHORE WATERS.

IF 12Z GUIDANCE PANS OUT...A MORE RAPID TRANSITION TOWARD AN EWARD
SHIFT OF THE UPPER TROUGH SFC AND ASSOCIATED SFC RIDGING MAY FOLLOW
A WETTER/WINDIER PERIOD WED/THU...ALLOWING AN EARLIER RETURN OF AT
LEAST NORMAL TEMPS AND A MORE TYPICAL CONVECTIVE
SCENARIO...FEATURING ISOLD PULSE TSTMS...ESP DURING THE AFTN/EVE
HOURS...FRI THROUGH SUN. EXTENDED FORECAST HAS TRENDED IN THIS
DIRECTION.

&&

.AVIATION /02Z TUESDAY THROUGH SATURDAY/...
FLIGHT CONDITIONS PRIMARILY TO BE REDUCED TO MVFR AND IFR FOR MUCH
OF THE NEXT 24 HOURS. THROUGH 04Z...A STRONG SQUALL LINE OF STORMS
TO SLOWLY MOVE SE FROM THE SC MIDLANDS AND CSRA. UPSTREAM OBS HAVE
SHOWN CONDS REDUCED TO IFR MAINLY FOR VSBYS ALTHOUGH CIGS HAVE BEEN
REDUCED TO EITHER MVFR OR IFR. A SMALL BREAK IS ANTICIPATED FROM
04Z TO AROUND 08Z...THEN ANOTHER ROUND OF SHWRS/TSTMS MAY OCCUR IN
THE FEW HOURS BEFORE SUNRISE MONDAY. THIS NEXT ROUND ALSO MAY
REDUCE FLIGHT CONDITIONS TO MVFR IF NOT IFR. LOWER CIGS ARE
EXPECTED AS THE EARLY MORNING HOURS PROGRESS...POSSIBLY EVEN TO
LIFR LEVELS BUT AM NOT JUMPING ON THAT ATTM. CIGS SHOULD THEN
SLOWLY LIFT LATE TMRW MRNG INTO TMRW AFTN...BUT PRECIP IS AGAIN
POSSIBLE TMRW AFTN. FOR NOW...HAVE ONLY RUN WITH CB/S AS
CONFIDENCE IS NOT TOO HIGH THAT TSTMS WILL DEVELOP TMRW BUT DID
HIGHLIGHT CB/S AGAIN. WINDS MAY BE GUSTY AT TIMES IF STRONG TSTMS
DO MOVE DIRECTLY OVER EACH TERMINAL...SO WILL METWATCH AS STORMS
APPROACH AND IF UPSTREAM OBS SUGGEST SUCH WINDS...WILL AMEND AS
NEEDED.

EXTENDED AVIATION OUTLOOK...PERIODS OF MVFR OR LOWER CONDITIONS
WILL BE POSSIBLE IN SHOWERS/TSTMS...AND IN OVERNIGHT/EARLY
MORNING STRATUS/FOG...ESPECIALLY WHERE RAIN FALLS...WED THROUGH
THU. EXPECT MAINLY VFR CONDITIONS FRI THROUGH MON.

&&

.MARINE...
ALTHOUGH SOLID ONSHORE FLOW WILL CONTRIBUTE TO SLOWLY INCRG WAVE
HEIGHTS TNGT THROUGH TUE NIGHT...MAINLY DUE TO SWELL...LACK OF ANY
PRES GRADIENT WILL PREVENT ANY HEADLINE MENTION. EVEN CHAS HARBOR
HAS NOT QUITE MET SCEC CRITERIA SO WILL REMOVE THAT HEADLINE WITH
THIS PKG AND RUN WITH WINDS CAPPED AT 15 KT. THE REMAINING WATERS
CAN ALSO BE CAPPED WITH 15 KT THROUGH TMRW EVE.

12Z GUIDANCE AGREEMENT HAS IMPROVED REGARDING A SFC LOW DEVELOPING
EAST OF THE FL PENINSULA...AND AT THE POTENTIAL FOR AT LEAST SCA
CONDITIONS BY WED...CONTINUING INTO THU. IN FACT...IF THE LOW
DEEPENS TO THE EXTENT DEPICTED BY THE 12Z NAM...GALES COULD SPREAD
ACROSS COASTAL WATERS BY MIDWEEK. FOR NOW...FORECASTS GENERALLY
BLEND THESE SOLUTIONS...WITH SCA CRITERIA WINDS STARTING EARLY
WED. LATEST FORECAST TRENDS SUGGEST THAT ADJUSTMENTS MAY BE REQUIRED
IN LATER FORECASTS.

LAND RIDGE/COASTAL TROUGH CONFIGURATION WILL GRADUALLY RELAX FRI
THROUGH SUN...AS THE SFC RIDGE EXPANDS OVER THE WATERS...AND THE
POTENTIAL FOR HEADLINE WINDS/SEAS SHOULD WANE DURING THIS PERIOD.

&&

.TIDES/COASTAL FLOODING...
ONSHORE FLOW AND HIGH ASTRONOMICAL TIDES...PERIGEE JUNE 12 AND NEW
MOON JUN 15...MAY PRODUCE BEACH EROSION AND EVEN SHALLOW COASTAL
FLOODING TUESDAY THROUGH AT LEAST THU. ALSO...THE RISK FOR RIP
CURRENTS WILL INCREASE THIS WEEK...ESPECIALLY FOR WED AND THU.

&&

.CLIMATE...
THE MINIMUM TEMPERATURE REPORTED AT KSAV /SAVANNAH INTERNATIONAL
AIRPORT/ THIS MORNING WAS 77 DEGREES. SHOULD THIS HOLD THROUGHOUT
THE DAY TODAY...THIS WOULD BE A RECORD HIGH MINIMUM TEMPERATURE
FOR THE DAY...BREAKING THE RECORD OF 75 SET BACK IN 1952. WILL
HOLD OFF SENDING A RECORD EVENT REPORT UNTIL THE MIDNIGHT CLIMATE
PRODUCTS ARE RUN TO ENSURE THAT A LOWER TEMPERATURE IS NOT REACHED
BEFORE MIDNIGHT AND THE RECORD DOES IN FACT HOLD.

&&

.CHS WATCHES/WARNINGS/ADVISORIES...
GA...SEVERE THUNDERSTORM WATCH UNTIL MIDNIGHT EDT TONIGHT FOR
     GAZ087-088-099>101-114>119-137>141.
SC...SEVERE THUNDERSTORM WATCH UNTIL MIDNIGHT EDT TONIGHT FOR
     SCZ040-042-043-047>049-051.
MARINE...SEVERE THUNDERSTORM WATCH UNTIL MIDNIGHT EDT TONIGHT FOR
     AMZ352-354.

&&
Hazardous weather outlook, Jun 11, 10:10 PM EDT, 1 hour 9 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CHARLESTON SC
1010 PM EDT MON JUN 11 2007

GAZ087-088-099>101-114>119-137>141-SCZ040-042-043-047>049-051-121000-
JENKINS-SCREVEN-CANDLER-BULLOCH-EFFINGHAM-TATTNALL-EVANS-
INLAND BRYAN-COASTAL BRYAN-INLAND CHATHAM-COASTAL CHATHAM-LONG-
INLAND LIBERTY-COASTAL LIBERTY-INLAND MCINTOSH-COASTAL MCINTOSH-
ALLENDALE-HAMPTON-INLAND COLLETON-INLAND JASPER-BEAUFORT-
COASTAL COLLETON-COASTAL JASPER-
1010 PM EDT MON JUN 11 2007

...SEVERE THUNDERSTORM WATCH 380 IN EFFECT UNTIL MIDNIGHT EDT
TONIGHT...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST GEORGIA AND
SOUTHEAST SOUTH CAROLINA.

.DAY ONE...TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   SEVERE THUNDERSTORM WATCH.

SEVERE THUNDERSTORM WATCH.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

SEVERE THUNDERSTORMS...SCATTERED SHOWERS AND THUNDERSTORMS ARE
EXPECTED ACROSS SOUTHERN SOUTH CAROLINA AND SOUTHEAST GEORGIA ON
TUESDAY. THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS...MAINLY
ALONG AND TO THE SOUTH OF THE SAVANNAH RIVER. DAMAGING WIND GUSTS
AND LARGE HAIL WILL BE THE MAIN TYPES OF SEVERE WEATHER.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

SCZ044-045-050-121000-
DORCHESTER-BERKELEY-CHARLESTON-
1010 PM EDT MON JUN 11 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST SOUTH CAROLINA.

.DAY ONE...TONIGHT.

SEVERE THUNDERSTORM WATCH.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

SEVERE THUNDERSTORMS...SCATTERED SHOWERS AND THUNDERSTORMS ARE
EXPECTED ACROSS SOUTHERN SOUTH CAROLINA AND SOUTHEAST GEORGIA ON
TUESDAY. THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS...MAINLY
ALONG AND TO THE SOUTH OF THE SAVANNAH RIVER. DAMAGING WIND GUSTS
AND LARGE HAIL WILL BE THE MAIN TYPES OF SEVERE WEATHER.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

AMZ352-354-121000-
WATERS FROM EDISTO BEACH SC TO SAVANNAH GA OUT 20 NM-
WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA OUT 20 NM...INCLUDING
GRAYS REEF NATIONAL MARINE SANCTUARY-
1010 PM EDT MON JUN 11 2007

...SEVERE THUNDERSTORM WATCH 380 IN EFFECT UNTIL MIDNIGHT EDT
TONIGHT...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS.

.DAY ONE...TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   SEVERE THUNDERSTORM WATCH.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

SEVERE THUNDERSTORMS...SCATTERED SHOWERS AND THUNDERSTORMS ARE
EXPECTED ACROSS THE COASTAL WATERS TUESDAY. THERE IS A SLIGHT RISK
OF SEVERE THUNDERSTORMS...ESPECIALLY ACROSS GEORGIA COASTAL
WATERS. STRONG WIND GUSTS AND LARGE HAIL WILL BE THE MAIN SEVERE
WEATHER THREATS.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

AMZ330-350-374-121000-
CHARLESTON HARBOR-
WATERS FROM SOUTH SANTEE RIVER TO EDISTO BEACH SC OUT 20 NM-
WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA EXTENDING FROM 20 TO
60 NM-
1010 PM EDT MON JUN 11 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS.

.DAY ONE...TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

SEVERE THUNDERSTORMS...SCATTERED SHOWERS AND THUNDERSTORMS ARE
EXPECTED ACROSS THE COASTAL WATERS TUESDAY. THERE IS A SLIGHT RISK
OF SEVERE THUNDERSTORMS...ESPECIALLY ACROSS GEORGIA COASTAL
WATERS. STRONG WIND GUSTS AND LARGE HAIL WILL BE THE MAIN SEVERE
WEATHER THREATS.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

In the hours before

Special weather statement, Jun 11, 10:06 PM EDT, 1 hour 13 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON SC
1006 PM EDT MON JUN 11 2007

GAZ101-120230-
EFFINGHAM-
1006 PM EDT MON JUN 11 2007

...STRONG THUNDERSTORMS WILL IMPACT EFFINGHAM COUNTY THROUGH 1030 PM
EDT...

AT 1003 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
WEAKENING SEVERE THUNDERSTORM CAPABLE OF PRODUCING 1/2 INCH
HAIL...AND STRONG WINDS OF 40 TO 50 MPH.  THIS STORM WAS LOCATED
NEAR KILDARE...OR ABOUT 14 MILES NORTHWEST OF SPRINGFIELD...MOVING
SOUTH AT 20 MPH.

AREAS IN AND AROUND EGYPT...KILDARE AND SHAWNEE WILL BE IMPACTED
THROUGH 1030 PM EDT.

BE ALERT FOR RAPIDLY CHANGING WEATHER CONDITIONS AS STORMS APPROACH.
SEEK SHELTER IN A STURDY BUILDING AND STAY AWAY FROM WINDOWS.

PLEASE CONTACT THE NATIONAL WEATHER SERVICE IN CHARLESTON TOLL FREE
AT 1-888-383-2024 IF YOU OBSERVE SEVERE WEATHER.
Local storm report, Jun 11, 10:10 PM EDT, 1 hour 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON SC
1010 PM EDT MON JUN 11 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1000 PM     TSTM WND GST     7 SSE SYLVANIA          32.66N 81.59W
06/11/2007  M44.00 MPH       SCREVEN            GA   AWOS

            MEASURED BY KJYL AWOS.

&&
Special weather statement, Jun 11, 10:10 PM EDT, 1 hour 9 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON SC
1010 PM EDT MON JUN 11 2007

SCZ047-120315-
INLAND JASPER-
1010 PM EDT MON JUN 11 2007

...STRONG THUNDERSTORMS WILL IMPACT JASPER COUNTY THROUGH 1115 PM
EDT...

AT 1008 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CAPABLE OF PRODUCING 1/2 INCH HAIL...AND GUSTY
WINDS OF 35 TO 45 MPH.  THIS STORM WAS LOCATED NEAR TARBORO...OR
ABOUT 9 MILES NORTHWEST OF RIDGELAND...MOVING SOUTHEAST AT 20 MPH.

AREAS IN AND AROUND COOSAWHATCHIE...GILLISONVILLE...GRAHAMVILLE...
GRAYS...HARDEEVILLE...OLD HOUSE...RIDGELAND...ROBERTVILLE...
SWITZERLAND...TARBORO...TILLMAN AND PINELAND WILL BE IMPACTED THROUGH
1115 PM EDT.

FREQUENT LIGHTNING IS OCCURRING WITH THIS THUNDERSTORM. IF
OUTDOORS...STAY AWAY FROM ISOLATED HIGH OBJECTS. IF INDOORS...STAY
AWAY FROM WINDOWS AND DOORS. AVOID USING TELEPHONES UNLESS IT IS AN
EMERGENCY.

PLEASE CONTACT THE NATIONAL WEATHER SERVICE IN CHARLESTON TOLL FREE
AT 1-888-383-2024 IF YOU OBSERVE SEVERE WEATHER.
Special weather statement, Jun 11, 10:32 PM EDT, 47 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON SC
1032 PM EDT MON JUN 11 2007

GAZ100-101-120300-
BULLOCH-EFFINGHAM-
1032 PM EDT MON JUN 11 2007

...STRONG THUNDERSTORMS WILL IMPACT EFFINGHAM COUNTY AND BULLOCH
COUNTY THROUGH 1100 PM EDT...

AT 1028 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF STRONG THUNDERSTORMS CAPABLE OF PRODUCING GUSTY WINDS OF 35
TO 45 MPH.  THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM
CLYO TO BROOKLET...MOVING SOUTH AT 20 MPH.

AREAS IN AND AROUND BROOKLET...CLYO...GUYTON...LEEFIELD...MARLOW...
PINEORA...RINCON...SPRINGFIELD...STILLWELL AND STILSON WILL BE
IMPACTED THROUGH 1100 PM EDT.

EXCESSIVE CLOUD-TO-GROUND LIGHTNING CAN BE EXPECTED. POSTPONE OUTDOOR
ACTIVITIES PROMPTLY. GO QUICKLY INSIDE A COMPLETELY ENCLOSED
BUILDING.

PLEASE CONTACT THE NATIONAL WEATHER SERVICE IN CHARLESTON TOLL FREE
AT 1-888-383-2024 IF YOU OBSERVE SEVERE WEATHER.
Special weather statement, Jun 11, 10:38 PM EDT, 41 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON SC
1038 PM EDT MON JUN 11 2007

SCZ047-051-120315-
COASTAL JASPER-INLAND JASPER-
1038 PM EDT MON JUN 11 2007

...STRONG THUNDERSTORMS WILL IMPACT JASPER COUNTY THROUGH 1115 PM
EDT...

AT 1033 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF STRONG THUNDERSTORMS CAPABLE OF PRODUCING STRONG WINDS OF 40
TO 50 MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM OLD
HOUSE TO DEERFIELD...MOVING SOUTH SOUTHEAST AT 15 TO 20 MPH.

AREAS IN AND AROUND GRAHAMVILLE...HARDEEVILLE...JASPER...OLD HOUSE...
PURYSBURGH...RIDGELAND...SWITZERLAND AND TILLMAN WILL BE IMPACTED
THROUGH 1115 PM EDT.

BE ALERT FOR RAPIDLY CHANGING WEATHER CONDITIONS AS STORMS APPROACH.
SEEK SHELTER IN A STURDY BUILDING AND STAY AWAY FROM WINDOWS.

PLEASE CONTACT THE NATIONAL WEATHER SERVICE IN CHARLESTON TOLL FREE
AT 1-888-383-2024 IF YOU OBSERVE SEVERE WEATHER.
Special weather statement, Jun 11, 11:05 PM EDT, 14 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON SC
1105 PM EDT MON JUN 11 2007

GAZ101-118-120330-
EFFINGHAM-INLAND CHATHAM-
1105 PM EDT MON JUN 11 2007

...STRONG THUNDERSTORMS WILL IMPACT EFFINGHAM COUNTY AND CHATHAM
COUNTY THROUGH 1130 PM EDT...

AT 1103 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF STRONG THUNDERSTORMS CAPABLE OF PRODUCING 1/2 INCH HAIL...AND
GUSTY WINDS OF 35 TO 45 MPH. THESE STORMS WERE LOCATED ALONG A LINE
EXTENDING FROM RINCON TO EDEN...MOVING SOUTH SOUTHEAST AT 20 MPH.
SHOULD THESE STORMS INTENSIFY...A SEVERE THUNDERSTORM WARNING
MAY BE ISSUED.

AREAS IN AND AROUND BLOOMINGDALE...EDEN...GARDEN CITY...MARLOW...
MEINHARD...MELDRIM...MONTEITH...PINEORA...POOLER...PORT WENTWORTH AND
RINCON WILL BE IMPACTED THROUGH 1130 PM EDT.

BE ALERT FOR RAPIDLY CHANGING WEATHER CONDITIONS AS STORMS APPROACH.
SEEK SHELTER IN A STURDY BUILDING AND STAY AWAY FROM WINDOWS.

PLEASE CONTACT THE NATIONAL WEATHER SERVICE IN CHARLESTON TOLL FREE
AT 1-888-383-2024 IF YOU OBSERVE SEVERE WEATHER.

The office that day

Everything else NWS Charleston, SC issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 11, 9:08 PM EDTSevere Thunderstorm WarningCHSJenkins44 min
Jun 11, 9:21 PM EDTSevere Thunderstorm WarningCHSBulloch, Candler69 min
Jun 11, 9:35 PM EDTSevere Thunderstorm WarningCHSScreven40 min
Jun 11, 10:40 PM EDTMarine Weather StatementCHS65 min
Jun 11, 10:59 PM EDTSpecial Marine WarningCHS2 hr
Jun 11, 11:25 PM EDTSpecial Marine WarningCHS95 min
Jun 12, 12:27 AM EDTSpecial Marine WarningCHS2 hr
Jun 12, 12:59 AM EDTSpecial Marine WarningCHS2 hr
Jun 12, 2:26 AM EDTSpecial Marine WarningCHS94 min

Nearby

Severe Thunderstorm Warnings in Georgia, 2007Every severe thunderstorm warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.